Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Kirsten G. Wickelgren    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Bachmann, T; Wickelgren, K, On quadratically enriched excess and residual intersections, Journal fur die Reine und Angewandte Mathematik, vol. 2023 no. 802 (September, 2023), pp. 77-123 [doi]  [abs]
  2. Bachmann, T; Wickelgren, K, EULER CLASSES: SIX-FUNCTORS FORMALISM, DUALITIES, INTEGRALITY AND LINEAR SUBSPACES OF COMPLETE INTERSECTIONS, Journal of the Institute of Mathematics of Jussieu, vol. 22 no. 2 (March, 2023), pp. 681-746 [doi]  [abs]
  3. Davis, R; Pries, R; Wickelgren, K, The Galois action on the lower central series of the fundamental group of the Fermat curve, Israel Journal of Mathematics (January, 2023) [doi]  [abs]
  4. Kuhn, N; Mallory, D; Thatte, V; Wickelgren, K, An explicit self-duality, in Stacks Project Expository Collection (SPEC), edited by Belmans, P; Ho, W; de Jong, AJ, vol. 480 (October, 2022), Cambridge University Press, ISBN 9781009054850  [abs]
  5. Arcila-Maya, N; Bethea, C; Opie, M; Wickelgren, K; Zakharevich, I, Compactly supported A1-Euler characteristic and the Hochschild complex, Topology and its Applications, vol. 316 (July, 2022) [doi]  [abs]
  6. Pauli, S; Wickelgren, K, Applications to A1 -enumerative geometry of the A1 -degree, Research in Mathematical Sciences, vol. 8 no. 2 (June, 2021) [doi]  [abs]
  7. Srinivasan, P; Wickelgren, K, An arithmetic count of the lines meeting four lines in P3, Transactions of the American Mathematical Society, vol. 374 no. 5 (May, 2021), pp. 3427-3451 [doi]  [abs]
  8. Leo Kass, J; Wickelgren, K, An arithmetic count of the lines on a smooth cubic surface, Compositio Mathematica, vol. 157 no. 4 (April, 2021), pp. 677-709 [doi]  [abs]
  9. Kass, JL; Wickelgren, K, A classical proof that the algebraic homotopy class of a rational function is the residue pairing, Linear Algebra and Its Applications, vol. 595 (June, 2020), pp. 157-181 [doi]  [abs]
  10. Bethea, C; Kass, JL; Wickelgren, K, Examples of wild ramification in an enriched riemann–hurwitz formula, Contemporary Mathematics, vol. 745 (January, 2020), pp. 69-82 [doi]  [abs]
  11. Kass, JL; Wickelgren, K, The class of Eisenbud-Khimshiashvili-Levine is the local A 1 -Brouwer degree, Duke Mathematical Journal, vol. 168 no. 3 (February, 2019), pp. 429-469 [doi]  [abs]
  12. Bergner, JE; Joachimi, R; Lesh, K; Stojanoska, V; Wickelgren, K, Classification of problematic subgroups of U(n), Transactions of the American Mathematical Society, vol. 371 no. 10 (January, 2019), pp. 6739-6777 [doi]  [abs]
  13. Wickelgren, K; Williams, B, The simplicial EHP sequence in A1–algebraic topology, Geometry and Topology, vol. 23 no. 4 (January, 2019), pp. 1691-1777 [doi]  [abs]
  14. Wickelgren, K; Williams, B, Unstable Motivic Homotopy Theory, in Handbook of Homotopy Theory (2019), CRC Press, ISBN 9780815369707  [abs]
  15. Davis, R; Pries, R; Stojanoska, V; Wickelgren, K, The Galois action and cohomology of a relative homology group of Fermat curves, Journal of Algebra, vol. 505 (July, 2018), pp. 33-69 [doi]  [abs]
  16. Kass, JL; Wickelgren, K, An Étale realization which does NOT exist, in Contemporary Mathematics, vol. 707 (January, 2018), pp. 11-29 [doi]  [abs]
  17. Wickelgren, K, Massey products 〈y,x,x,…,x,x,y〉 in Galois cohomology via rational points, Journal of Pure and Applied Algebra, vol. 221 no. 7 (July, 2017), pp. 1845-1866 [doi]  [abs]
  18. Asok, A; Wickelgren, K; Williams, B, The simplicial suspension sequence in A1-homotopy, Geometry and Topology, vol. 21 no. 4 (May, 2017), pp. 2093-2160 [doi]  [abs]
  19. Wickelgren, K, Desuspensions of S 1 Λ (P1/Q - {0, 1, ∞ }), International Journal of Mathematics, vol. 27 no. 7 (June, 2016) [doi]  [abs]
  20. Wickelgren, K, What is… an anabelian scheme?, Notices of the American Mathematical Society, vol. 63 no. 3 (March, 2016), pp. 285-286 [doi]
  21. Davis, R; Pries, R; Stojanoska, V; Wickelgren, K, Galois Action on the Homology of Fermat Curves, vol. 3 (January, 2016), pp. 57-86 [doi]  [abs]
  22. Women in Topology, edited by Basterra, M; Bauer, K; Hess, K; Johnson, B (May, 2015), American Mathematical Society [doi]
  23. Hopkins, MJ; Wickelgren, KG, Splitting varieties for triple Massey products, Journal of Pure and Applied Algebra, vol. 219 no. 5 (May, 2015), pp. 1304-1319 [doi]  [abs]
  24. Kass, JL; Wickelgren, K, An Abel map to the compactified Picard scheme realizes Poincaré duality, Algebraic and Geometric Topology, vol. 15 no. 1 (March, 2015), pp. 319-369 [doi]  [abs]
  25. Wickelgren, K, 2-Nilpotent real section conjecture, Mathematische Annalen, vol. 358 no. 1-2 (February, 2014), pp. 361-387 [doi]  [abs]
  26. Wickelgren, K, Cartier’s first theorem for Witt vectors on ℤ_{≥0}ⁿ-0 (2014), pp. 321-328, American Mathematical Society, ISBN 9780821894743 [doi]
  27. Wickelgren, K, n-nilpotent obstructions to pi(1)sections of P-1 - {0, 1, infinity} and Massey products, edited by Nakamura, H; Pop, F; Schneps, L; Tamagawa, A, GALOIS-TEICHMUELLER THEORY AND ARITHMETIC GEOMETRY, vol. 63 (January, 2012), pp. 579-600, MATH SOC JAPAN, ISBN 978-4-86497-014-3
  28. Wickelgren, K, On 3-nilpotent obstructions to π1 sections for ℙ1-{0,1,∞}, in The Arithmetic of Fundamental Groups: PIA 2010 (January, 2012), pp. 281-328, ISBN 9783642239045 [doi]  [abs]
  29. Wickelgren, K, 3-nilpotent obstructions to pi_1 sections for P^1_Q - {0,1,infty}, edited by Stix, J, The Arithmetic of Fundamental Groups - PIA 2010, editor J. Stix, Contributions in Mathematical and Computational Sciences, Vol. 2, Springer-Verlag Berlin Heidelberg, 2012 (January, 2012)  [abs]
  30. Vakil, R; Wickelgren, K, Universal covering spaces and fundamental groups in algebraic geometry as schemes, Journal de Theorie des Nombres de Bordeaux, vol. 23 no. 2 (January, 2011), pp. 489-526 [doi]  [abs]
  31. Iams, S; Katz, B; Silva, CE; Street, B; Wickelgren, K, On weakly mixing and doubly ergodic nonsingular actions, Colloquium Mathematicum, vol. 103 no. 2 (January, 2005), pp. 247-264 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320